# SDR USAA051568

- Difficulty date: December 19, 2005
- Submitted: December 19, 2005
- Operation: Air carrier
- Aircraft: N675US
- Make and model: Airbus A330-323
- Aircraft serial: 370
- Aircraft time: 23,890 hours, 23,890 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support
- Part number: F5331533220000
- Condition: Corroded
- Location: Fairing Flange
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL SPOTS OF CORROSION FOUND ON RECEPTACLES, FS 40.2, CENTER, DEFECTIVE PART REPLACED WITH IDENT PART PER SRM 51-42-00 AND 51-72-11, DEFECT SIZE: .25" X 1".
